I was put on Yasmine 28 2 weeks ago because my early periods. I also wanted to take it because of my acne but ever since I started it, I have gained so much weight and I feel constantly bloated and constipated and nothing works to ease the constipation:(( I am seriously considering going off the medication because I dont think the side effects will be a lot, I ve been on it for only 2 week.
Weight gain, bloating and constipation are frequent side effects of the birth control pills. You should talk to your doctor and shift to other oral contraceptives. Other treatment options for acne include topical and oral antibiotics, topical retinoids, hormonal therapy, dermabrasion , phototherapy and laser resurfacing. Normally a combination of treatments is followed and if nothing proves effective then dermabrasion and laser therapy are useful. You can discuss these treatment options with your dermatologist.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.